# SDR CALA2019092301622

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 56,817 hours, 24,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D521100010000
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SECTION HAS IMPACT DAMAGE BENDS AND CRACKS PER HANGAR NR 9292419. CUT OUT L1 DOOR LOWER SECTION IMPACT DAMAGE. FAB DOUBLER AND FILLER RELACED DAMAGED PARTS LOCATED, DRILLED AND INSTALLED DOUBLER FILLER AND REPLACED PARTS ALL WRK PERFORMED IAW ECRA 5210-03037 TD/8066876/014/2019 NR A IAW SRM 51-42-11-801, 51-44-11-801, CMM07 -35-05. REPAIR IS A CATEGORY A MAJOR REPAIR WITH NO REQ SUPP INS 1 PARA 2 B PER HGR NR 9292419 AT INSP PER RADAS 80668761, ECRA 5210-03037 AND SRM 51-11-14-80.
